# SDR TWAA0106213

- Difficulty date: March 2, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LOWER Y CHORD SECTION AT STA 1338, STRINGER 24R TO 24L, HAD CORROSION.  INSTALLED Y-CHORD PER SRM 53-03 FIG 37A, AND ARA 17647A, STRINGER 23R TO 23L.
